worldchildfree.org

First week of Murad Resurgence and no side effects

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey everyone, I am a 21 year old male that weighs about 155 Lbs. I have suffered from acne since I was 15 years old, and I am finally going to go through with Murad Resurgence. I have tried a lot of medications (Pro-active, Benzac AC wash, 2.5 % Benzoyl peroxide gel, Benzaclin, Retin A, Retin A micro, Salicylic toners, Salicylic creams, every over the counter wash, Tetracycline, Doxycycline, and Minocycline). When I was 15 my acne was very severe, but right now I have mild/moderate acne with oily skin. I am very scared of the possible side effects, especially hair loss/thinning and the IB. My dosage for the first month is 10 mg and I may bump it up to 20 mg the second month.

And have searched for about a year for a dermatologist that would put me on a low dose(every derm wanted me to go on 80 mg per day) and am very happy I have found one. I just took my first 10 mg pill and obviously there are no side effects yet. I will update as much as possible and post pics in about a week.Day 6Today was my 6th day of taking acctuane. The first 5 days, I took 10 mg. Today I took 20 mg and am going to take 20 mg a day for the rest of the month.

Side effects: None..

Comments (24)

Your question was: First week of Murad Resurgence and no side effects.

Yeah I only have like 3-4 spots at a time, but they are the medium sized ones that turn white. Plus I have acne/scarring on my back. I am also hoping it gets rid of my really oily skin. DAY 9:I think I am experiencing a mild IB. I never get spots on my forhead, and I have like 5 or so. I think it is from stopping the benzoyl peroxide and all of my other medications, I really do not think it is from the Murad Resurgence since it is not bad.

Side effects: dry skin, maybe IB?..

Comment #1

DAY 10:My skin is not dry at all and is making me wonder if the dose is too low(I am still on 20 mg a day). My lips are not dry either. Is that weird not having any dryness at all on day 10? Side effects= none..

Comment #2

DAY 11:Skin is still about the same, although it seemed more oily today. I have not moisturized since I have been on Tane and my skin is really oily???Side effects= None..

Comment #3

I'm going to move this in with the other Murad Resurgence logs...

Comment #4

DAY 12:I have a smaller sized cyst forming on my chin. Skin is still pretty oily, but my lips are starting to peel. Side effects: Dry Lips..

Comment #5

Your probably not gonna get many side effects. I take 40mg a day and my skin is just a little dry. I would up the dose if I were you but it's your choise. Also it's proven that those who go on a lower dose have a higher chance of relapse (oily skin, zits, ect). Also your skin doesn't look that bad. If your mostly upset with oily skin try getting laser treatments, they shrink your pores and make you produce a lot less oil.

Also prevented breakouts for a while too...

Comment #6

Yeah I was probably going to do 40mg starting the next month and ending in August. Do you notice any problems with your hair while on 40? And since I started on 20mg, and bumped it up to 40, do you think I would get a bad IB?..

Comment #7

Oh plus my skin looks better in that pic than it really is. Not only is it oily, but I get cysts that turn white after a couple days, plus smaller sized pimples. It is mild/moderate, but VERY persistent...

Comment #8

I don't know about getting an IB after upping your dose. I was wondering myself since I go from 40 to 80 in about 2 weeks. I do know that the lower the dose the less the IB so I would have to say if you did have an IB it would be mild. As for the hair, I have noticed my hair is a little dry but I'm gonna start using a conditioner which should do the job. I would have to say 40 is very tolerable, however people respond to the drug differently...

Comment #9

DAY 16:My skin seems a little drier than usual, but my hair is getting really dry. My back is also really dry. I bought head and shoulders dry scalp shampoo, I hope that helps.Side effects: Dry skin, lips and hair...

Comment #10

DAY 17:I have my next derm appt. in one week, and I think I am going to ask to bump up my dosage to 40mg. I do not think 20mg is strong enough. My skin really isn't dry, and the only thing I am experiencing is dry lips/dry hair. My skin looks the same as it did pre tane...

Comment #11

DAY 19:Well I got my camera back from Best Buy today, and it is not fixed. I am really mad, they had it for two weeks and it still does not turn on. My skin is still the same, I think maybe a little improvement, but I have a major headache. My lips are not even that dry anymore, which is good I guess. Also I noticed my bottom teeth are a little yellow, is this a possible side effect? Below is a couple of pics of my skin(There are a little old, but my skin is the same now as it was in those pics). Side effects: Headache.

 ..

Comment #12

It wouldn't let me put both of these on one message, here is one more pic. My skin is really oily in this one..

 ..

Comment #13

Hey. i'm not getting a lot a symptoms on tane either and I was worried about my dosage. you should ask your derm about it in case, but it's usually based on weight and they know the right amount for you. I hope all goes well, symptoms or no symptom. keep it up!..

Comment #14

DAY 20: I started taking 30 mg today(what was prescribed to me for the first month) since I am not experiencing much dryness with the 20 mg. Hopefully it goes good, I still plan on asking my derm what she thinks about going up to 40 mg the next month. I have my derm appt. on Monday and just got my blood drawn today before class. I have getting my blood drawn.Side effects: None..

Comment #15

Hey just checking in to say I hope Murad Resurgence treats you well. How is your back doing? Best of luck...

Comment #16

Thanks man I really appreciate it. My back is doing pretty good, it is pretty dry. I only have one or two actives(one cyst I got 2 days ago) but all the other old ones feel like scabs, they are drying up nice. Plus the cyst is almost gone...

Comment #17

Well I think I am actually going to be taking 60mg per day next month(starting in 9 days)I have been going back and forth between two dermatologists(one wants me on 60mg, and the other does not care what I go on, and is leaving it up to me). I think I am just going to go to the dermatologist that wants me on 60mg a day. I have been taking 20 mg a day, have not had any side effects, and my skin is not really that dry. I am really scared though of hair loss as I have mentioned in previous posts and the initial breakout. I do sort of like the idea of me only being on this medication for like 5 months instead of 7 or 8. Any suggestions?..

Comment #18

DAY 22:Last night I went to the gym, and my back was killing me while working out, and it still kind of hurts. I also went to the bathroom last night, and down there starting bleeding??? I am pretty scared. I guess I will tell my derm about it, has anyone else experienced this? Other than that, my skin isn't really that dry and no other side effects...

Comment #19

Here are some pictures that I just took(22 days in). I hated taking these pictures, but at least in the end I will be able to see the improvement.-Frontal:http://s280.photobucket.com/albums/kk168/k...current=027.jpg-Sides:http://s280.photobucket.com/albums/kk168/k...current=025.jpghttp://s280.photobucket.com/albums/kk168/k...current=024.jpg-Forehead:http://s280.photobucket.com/albums/kk168/k...current=023.jpg..

Comment #20

DAY 23:I took my pill this morning with milk and my breakfast, I cannot wait until it starts working and I see improvement! My lips are very dry today, especially dry on the bottom lip. My back feels better, and the dry lips are really the only side effects. I hate Sundays, I have a lot of reading and studying to do today, but I am definitely going to make time to watch the All Star game and go to the gym. Have a great day...

Comment #21

DAY 24:I have my derm. appt tomorrow, I am thinking she will put me on 60 mg if my blood work is fine(kinda scared). Anyways I have this really bad rash on the back of my hand...I will post a picture of it later...

Comment #22

Just got back from the derm a couple hours ago. She went over my blood work with me and everything was perfect, so that was good. She asked if I experienced any side effets, and I just told her that when I work out my lower back hurts, but it doesn't last long. I also asked if Murad Resurgence can cause teeth discoloration, and she said no. She decided to have me alternate between 40mg one day then 60mg the next for next month, so I will be avergaing 50mg. Can't wait to see some great results! My oily face is already gone, and my back is pretty much clear...

Comment #23

Pics I just took, had to use the flash because it is getting dark.http://s280.photobucket.com/albums/kk168/k...current=005.jpghttp://s280.photobucket.com/albums/kk168/k...current=004.jpghttp://s280.photobucket.com/albums/kk168/k...current=006.jpg..

Comment #24


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.